McGehee, O.Carruth. "Lipschitz Classes and Restrictions of Fourier Transforms.." Mathematische Annalen 239 (1979): 223-228. <http://eudml.org/doc/163219>.
@article{McGehee1979, author = {McGehee, O.Carruth}, journal = {Mathematische Annalen}, pages = {223-228}, title = {Lipschitz Classes and Restrictions of Fourier Transforms.}, url = {http://eudml.org/doc/163219}, volume = {239}, year = {1979}, }
TY - JOUR AU - McGehee, O.Carruth TI - Lipschitz Classes and Restrictions of Fourier Transforms. JO - Mathematische Annalen PY - 1979 VL - 239 SP - 223 EP - 228 UR - http://eudml.org/doc/163219 ER -